Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 26, Issue 5, 1990
Metadata
 

An Integral Representation of Singular Solutions and Removable Singularities of Solutions to Linear Partial Differential Equations
Sunao Ōuchi
pp. 735–783
Abstract | Full-Text PDF (4071 KB) | Metadata

Second Microlocalization and the Mellin Transformation
Bogdan Ziemian and Henryk Kolakowski
pp. 785–801
Abstract | Full-Text PDF (1424 KB) | Metadata

Quadratic Forms for Singular Perturbations of the Laplacian
Alessandro Teta
pp. 803–817
Abstract | Full-Text PDF (1361 KB) | Metadata

Some Asymptotic Estimates of Transition Probability Densities for Generalized Diffusion Processes with Self-similar Speed Measures
Takahiko Fujita and Akira Iwatsuka
pp. 819–840
Abstract | Full-Text PDF (1605 KB) | Metadata

Essential Self-Adjointness of the Schrödinger Operators with Magnetic Fields Diverging at Infinity
Akira Iwatsuka
pp. 841–860
Abstract | Full-Text PDF (1681 KB) | Metadata

Remark to the Ergodic Decomposition of Measures
Hiroaki Shimomura
pp. 861–865
Abstract | Full-Text PDF (425 KB) | Metadata

Remarks on the L2-Dolbeault Cohomology Groups of Singular Algebraic Surfaces and Curves
Masayoshi Nagase
pp. 867–883
Abstract | Full-Text PDF (1597 KB) | Metadata